# SDR DALA2020033102099

- Difficulty date: March 27, 2020
- Submitted: March 31, 2020
- Operation: Air carrier
- Aircraft: N825MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29703
- Aircraft time: 79,118 hours, 15,221 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Skin
- Condition: Delaminated
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH SIDE VERTICAL STABILIZER SKIN BETWEEN AUX SPAR AND FRONT SPAR AT STA FSS 245 TO STA FSS 270 FOUND DELAMINATION. C/W ERA585841. (LP 1540341)
